# SDR DALA2017113008386

- Difficulty date: November 28, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 68,302 hours, 13,895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WOULD NOT OPEN USING AUTOMATIC SYSTEM, HAD TO MANUALLY OPEN.   TROUBLESHOT IAW WDM 52-11-12.  R & R THE RELAY K380 DOOR UP 2 RELAY. OPS CHECKED OK.
